PCT help! bad anxiety/paranoia
- 04-02-2008, 05:33 AM
PCT help! bad anxiety/paranoia
So i just finished running a 3 week SD cycle. Had some bad headaches the first week, but after that everything went perfect. Put on about 15lbs, all my lifts went up felt awsome, until the day before my last day, when i had a really bad panic attack. So i stopped my cycle, got on some toremifene at 100 mcg/day, paravol 2x day, and retain 2x day. I started taking DHEA too, but i had to stop it because it kept giving me anxiety attacks as well. So i just stuck with toremifene, paravol and retain. Sunday went good, monday went good, today it was hell. Really bad anxiety and paranoia. Feel like walls are closing in, constatnly feel like a gota get away, jittery, paranoied, anxiety attacks, crazy thoughts. Ussually after my cycles all i run is some Novedex for about 1 week and that's it. And i ussually keep most of my gains and i don't have sides, not like this anyways. But people on this board kept telling me that i don't run my PCT properly and i figured i was gonna do it good this time around. So... if anyone can help me out, please, i'll appreciate it, because i feel like i'm going insane. my plan of action if nothing else is to stop all my PCT, and just run of Novedex while. Honestly at this point, feeling like this i'd much rather lose half of my gains than feel like this for a few more days.
- 04-02-2008, 06:31 AM
Just take some deep breaths. I get some anxiety when running these compounds too. Once your hormone levels balance you should be alright. But there's nothing to be worried about, take it easy.
- 04-02-2008, 06:42 AM
04-02-2008, 06:50 AM
04-02-2008, 06:57 AM
****.... well i guess i gota stick it out. i feel like i'm on a crystal meth come down. I'm cracked out, jittery as hell, paranoied, can't sleep ... hope it gets a little better soon. thanks bro
04-02-2008, 08:29 AM
Hey brother I am in last few days of my Suprdrol clone cycle. About 2 days ago I started feeling mentally diffrent. Nothing physical just mentally feeling and focusing intensly on dumb stuff. Now i know folks will say this is nuts but I popped a novedex xt and within a hour I was back to my old self. Maybe my E was high. I will be running XT for next few days then I start PCT. Hope that helps
04-02-2008, 09:29 AM
04-02-2008, 10:18 AM
ive had this happen when i was on m-drol, and like others have said it will go away. It may take a week to get everything back in order but just stick it out and you'll be alright.
04-02-2008, 08:07 PM
04-02-2008, 09:44 PM
bullet, if you are that bad then dont 'tough' it out, if you have novedex xt and you liked it before then try it, poacher said it helped him so please try everything to lessen that instead of doing nothing.
it's not good for your head and your heart to feel like that.
goodluck and hope you feel better soon
04-03-2008, 12:43 AM
04-03-2008, 01:37 AM
you were going to go to er for pannic attacks???? that is bad dude.... maybe u should get off the juice all together. you might have a mental illness that never would have shown up untill u started taking these products...
04-03-2008, 04:38 AM
yeah i'm feeling a lot better today. and thanks for your concern buddy, but i'm allready off the juice, just trying to get back to normal now and that's that.
04-03-2008, 05:13 AM
04-03-2008, 06:40 AM
I had anxiety issues as a kid growing up in violent circumstances, and i got over it as a young adult. Then PH brought it back. Its not the cause ... but will bring out inner demons, IE roid rage which is a predisposition to anger before any hormone use.
04-03-2008, 07:25 AM
04-03-2008, 11:27 AM
04-03-2008, 11:57 AM
04-03-2008, 04:50 PM
04-03-2008, 08:07 PM
yeah feeling a lot better today... however my weight went down 4 lbs since yeastudray. WTF? so far i've lost 5 lbs out of the 14 gained. if this keeps up i should be feeling 100% myself by the end of next week, but hopefully my weight won't be back down to what it was when i started, cuz that would be horrible. but i'll even deal with that over that horible anxiety i experienced. i think It might have been the toremifene.
04-03-2008, 08:08 PM
04-04-2008, 07:56 AM
04-04-2008, 09:12 AM
well i was feeling good actually until a few hours ago, actually i felt really good, so i took 2 novedex xt and couple hrs later i tried to go to sleep. couldn't fall asleep right away and now.... well the damn anxiety is back. i'm wide awake, jumping around like i had a 5 shot esspresso, yet i feel tired. this is definetly not my week. i just don;t get it. never had problems with novedex xt before, so i don't understand it. hopefully it won;t get really horrible and i'll still be able to get some sleep. nolva is the only one that i've tolerated during this PCT. i just don't get it. never had problems with novedex xt or toremifene.
04-04-2008, 09:21 AM
Very sorry to Hear. I really think my issues were e related. I have stayed on 1 XT and can't belive how good I feel vs before I started the XT. I no you dont want to hear this but A DOCTOR visit might be a good thing. Are you running Red Rice yeast? Good luck Wish I had a solid solution for you
04-04-2008, 09:24 AM
Do you feel any better after training? Im off my 4 week havoc cycle and i didnt think the depression or anxiety would bother me but its been rough since day 1 pct. On day 4 now and I find after i train i feel better but im having a real hard time sleeping. Im using torem and pcs.
04-04-2008, 12:07 PM
04-04-2008, 05:53 PM
aight so i did get some sleep. but now i'm shaking like a leaf. can't stop it. i feel really cold, even though it's 70 in my apartment. took my bedy temp it's 96.
04-04-2008, 06:11 PM
This is an issue with Superdrol, not anything you are taking for pct. You have said you never had a problem with any of the products you have used for pct before. Many others have had the same problem with Superdrol(or as I like to call it death in a bottle). No one really knows how long Superdrol stays in you system. When it leaves your system you should lose the anxiety.
04-04-2008, 08:13 PM
death in a bottle? that's what i felt allright. never had problems with superdrol before though, but i'll tell you what, this is it for me man. I'm no longer a small guy. I'm not huge by any means, but i've gotten a lot bigger than when i first started out in this game. I realized that i have my limits when it comes to what would i do to get that mass. this week while i'm feeling like sh*t i've realized that this is not worth it to me. I've got a life, can't just sit around trying to "survive", constantly looking at the clock hoping that 12 hrs passed by and i might be able to fall asleep so i don't feel this no more. i also realized now that my supps helped in the decline of my relationship. I've lost an awsome girl bro... it wasn't just the supps, but they did play a good part.. i'm done, gave away all my gear. i'm out of this game man.
04-05-2008, 12:45 PM
04-05-2008, 10:13 PM
thanks bro... yeah i'm doing better. i just feel really tired and drained psychologically. feel kinda like a bad hangover. my sleep is really messed up too , been sleeping from from 6-7 am till about 4 pm. sleep more than i've slept in years, i have some crazy dreams, and i wake up tired.
I start school on wednesday, so i might try to stay up tonight, so i can fall asleep at 8-9 pm on sunday... i don't know that i can...
i did manage to wake up earlier today, but i felt so drained that i went back to sleep and .... i just woke up. that was stupid, i shouldn't have done that... This sure was a crazy spring break, one that i just wanna get over and forget.
04-06-2008, 11:15 PM
You should try to get bloodwork done, especially during/after PCT. Low test in itself can most definately cause serious anxiety, even moreso when estrogen is high (as someone mentioned here too).
04-06-2008, 11:51 PM
i know what your going through broski... i experienced the same thing after a heavy cycle back in september, although it was havoc/trenadrol that did it to me
Although i was also using heavy amounts of stimulants, and had a hectic schedule as well which i believe led to my problem
what your experiencing are symptoms of post cycle depression...low testosterone and high cortisol are most likely what is causing your issues... I would look into a cortisol blocker since this hormone usually spikes after coming off a cycle. you may not "feel" depressed... but anxiety is a very common symptom of the disorder
also cut back on your training a little bit to give your body extra time to recover
I hate to say that it took me several months before i got back to normal... although i was going through some hardships as well in my life which more than likely compounded my issue
04-07-2008, 04:35 AM
Bullet have you been on any RX pain meds at all? Such as vicodin, percocet, oxycontin, codeine, etc? If you take them for a too many days straight the withdrawals are horrible and exactly like you mentioned. I had them bad after a car accident. So tired, yet full of anxiety and can't sleep - it sucks! It's basically heroin withdrawal as it's all derived from the poppy plant. Also what's your blood pressure like? Much of the awful withdrawal from pain meds and benzo's is because of elevated blood pressure once the meds stop.
04-09-2008, 02:01 PM
04-10-2008, 06:16 AM
Hey, its a lot easier said than done, but try ignoring it. keep yourself occupied as much as you can. The less you think about it the sooner it may go away. It works for me but anxiety is a pain in the ass. Good luck bro!
Similar Forum Threads
- By David Dunn in forum SupplementsReplies: 0Last Post: 03-10-2009, 04:49 PM
- By David Dunn in forum SupplementsReplies: 0Last Post: 01-13-2009, 12:58 PM
- By SHaneA655 in forum Male Anti-Aging MedicineReplies: 0Last Post: 10-25-2008, 12:32 AM
- By Zero Tolerance in forum AnabolicsReplies: 3Last Post: 12-02-2005, 11:09 PM
- By BingeAndPurge in forum SupplementsReplies: 31Last Post: 10-01-2004, 06:29 PM